The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 30 NO.2 / (1995))
On $H$-Closed Spaces
M.N.Mukherjee, S.Raychaudhuri,
Pages. 323-333
Abstract $indent$ In this article a study of $H$-closed topological spaces from a new
stand point is undertaken. The results, thus obtained are applied to derive certain
interesting techniques which ultimately lead us to the characterizations of such a
space in the presence of almost regularity. Finally a fixed set theorem in analogy
to that for compact spaces, is obtained for an $H$-closed space.
Contents 1. Introduction
2. Characterizations of $H$-closed spaces
3. Applications
Key words $H$-closed space, almost regular space, $\theta$-adherence, $\theta$-complete adherence, $\theta$-cover, lower and upper $\theta^\ast$-continuous function
Mathmatical Subject Classification 54D20, 54D25